Journal of Geometry and Symmetry in Physics

Harmonic Polynomials on the Poincaré Dodecahedral Three-Manifold

Peter Kramer

Full-text: Open access

Abstract

With Lie-algebraic methods we obtain the set of orthogonal harmonic polynomials on the Poincaré dodecahedral three-manifold. The expansion in these polynomials of temperature fluctuations of the cosmic micro wave background tests this manifold as a candidate for cosmic topology.

Article information

Source
J. Geom. Symmetry Phys., Volume 6 (2006), 55-66.

Dates
First available in Project Euclid: 20 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.jgsp/1495245689

Digital Object Identifier
doi:10.7546/jgsp-6-2006-55-66

Mathematical Reviews number (MathSciNet)
MR2267775

Zentralblatt MATH identifier
1112.43009

Citation

Kramer, Peter. Harmonic Polynomials on the Poincaré Dodecahedral Three-Manifold. J. Geom. Symmetry Phys. 6 (2006), 55--66. doi:10.7546/jgsp-6-2006-55-66. https://projecteuclid.org/euclid.jgsp/1495245689


Export citation